MathSciNet Relay Station
MathSciNet bibliographic data
MR2218979 (2007a:35017) 35H10 (35A27 35D10)
Hörmann, Günther; Oberguggenberger, Michael; Pilipović, Stevan Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3363–3383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement